# SDR DALA2022050503157

- Difficulty date: April 30, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N347DN
- Make and model: Airbus A321-211
- Aircraft serial: 8250
- Aircraft time: 10,339 hours, 4,552 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SUBSEQUENT BOARDING OF OUTBOUND 2677 TPA, FLIGHT ATTENDANT AT MID CABIN OBSERVED SMOKE WITH A SMOKE ODOR. FIRST OFFICER OBSERVED FROM FLIGHT DECK DOOR A HAZE ON THE RIGHT SIDE OF THE AIRCRAFT. IT THEN DISSIPATED. DEBRIEFED FLIGHT CREW. NO ECAM WARNING OR FAULTS OCCURRED. FLIGHT ATTENDANTS REPORTED SMELL ISOLATED TO MID CABIN ROWS 20- 29. HEAVY DOWN POUR OF RAIN OCCURING WHEN ODOR WAS DETECTED. APU WAS SUPPLYING ELEC & PNEUMATICS & BOTH PACKS WERE RUNNING. REMOVED CABIN CEILING PANELS FROM ROWS 20-29 & C/W ODOR IN MID CABIN. T/S IAW WORK CARD 0550-2002, STEP 18, NO TROUBLE FOUND( 497834). INSTALLED CEILING PANELS ROWS 20-29. REF A321 AMM 25-22 (240034). PERFORMED W/C 2100-2005 TASKS. NO CONTAMINATION FOUND IN THE ECS. NEEDS APU WASH. NO FACILITIES IN TPA FOR WASH. COMPLETED NO GO ODI 2172 SMOKE/FUMES. PERFORMED AMDS W/C 0550- 2002. COMPLETED AMDS W/C'S 4900-2001,2100-2005 & 0550-9001- A320FAM. CONTACTED MCC WITH FINDINGS. OK FOR SVC. (LP# 8507644)
